My heart is normal, but I have ventricular ectopic beats. Could these cause cardiac arrest and kill me at the age of 23? I worry about it every day. Kindly advice.
Welcome to icliniq.com.
It is unusual for ventricular ectopics alone to cause cardiac arrest. Still, it depends on various factors like cause of ectopics, the morphology of ectopics, frequency of ectopics LV function on Echo. What symptoms do you have? Please provide your ECG and Echocardiography report. You have uploaded your photo as an attachment (attachment removed to protect patient identity).
Thank you doctor,
I had an echo gram which came back as fine heart structure. My ectopic usually happens once a day, sometimes more. My symptoms are flutter and big pound in the chest when the ectopic happen and slightly short of breath, but this only lasts for a few seconds. I also suffer from anxiety and panic. My heart will stop beating. I get rapid heart slot as well. My ECG was shown to be normal with just shaking ectopic beats and occasional fast heart.
Welcome back to icliniq.com
As your seven-day heart monitoring report is not showing anything other than ectopics and Echocardiography report is normal. You need not worry about ectopics as it may occur because of your anxiety. If you are unable to tolerate the symptoms, you can start a beta-blockers with the help of your doctor.
Was this answer helpful?|
Query: Hi doctor, I am 25, and I have really bad anxiety about my health. I have been to therapists but nothing seems to help. Since I was 20, I have had these weird heartbeats that would last no more than a second that feels like a big thump. They would happen randomly and usually worse when I am bloated... Read Full »
Query: Hi doctor, Is that fine to bring peanut butter (PB) on an airplane? I would like to know the ways that bringing PB on a plane might or might not pose a threat to others? What should you do if you are bringing PB and if you have an allergy and want to keep safe in case someone else brings some on th... Read Full »
Query: Hi doctor, By mistake, I had potassium chloride powder of one teaspoon today, just before an hour. When I checked on the internet, it says that it may cause cardiac arrest. How true is that? What should I do now to avoid any side effect? Read Full »
Ask your health query to a doctor online?Ask a Cardiologist Now